# SDR GTIA2017062001998

- Difficulty date: June 20, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 8,002 hours, 3,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A,S REPORTED DIRTY SOCK ODOR DURING DESCENT, ODOR IN FORWARD SECTION OF CABIN.  PREFORMED IDENTIFICATION OF CAUSE IAW TSM 05-50-00-810-831A.  PREFORMED TSM 71-00-00-810-801A FOR NR 2 ENGINE.  NO FAULTS FOUND.  PREFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00-615-002-A. AIRCRAFT OK FOR LINE SERVICE.
